# SDR AALA20011840

- Difficulty date: September 26, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE STATION 680 BETWEEN STRINGER 28R AND STR 29R.  REMOVED CORRODED SHEAR TIE FLANGE AND INSTALLED REPAIR ANGLE PER SRM 53-10-4 FIG 14.  (M)
